Asymptotically flat Einstein-Maxwell fields are inheriting

Author: 

Chrusciel, P
Nguyen, L
Tod, P
Vasy, A

Publication Date: 

10 May 2021

Journal: 

Communications in Analysis and Geometry

Last Updated: 

2021-10-19T13:22:55.597+01:00

Issue: 

3

Volume: 

29

DOI: 

10.4310/CAG.2021.v29.n3.a2

page: 

579-627

abstract: 

We prove that Maxwell fields of asymptotically flat solutions of the Einstein–Maxwell equations inherit the stationarity of the metric.

Symplectic id: 

910030

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article